EconPapers    
Economics at your fingertips  
 

Asymptotics for operational risk quantified with a spectral risk measure

Bin Tong and Chongfeng Wu

Journal of Operational Risk

Abstract: ABSTRACT The measurement and management of operational risk has become an increasingly important issue as a result of the new capital requirement for operational risk implemented in the New Basel Capital Accord (Basel II). We deal with asymptotic results for operational risk quantified with a spectral risk measure for a single cell as the confidence level converges to 100%. Following the work of Böcker and Klüppelberg and Biagini and Ulmer in their papers of 2010 and 2009, respectively, we also extend the related results to multivariate case, where the dependence structure between different cells is characterized by a Lévy copula. We derive first-order asymptotic results for the operational spectral risk measure in various dependence scenarios. The asymptotic results documented in this study may give further insights into the quantification of operational risk, and may be of interest to managers, policy makers and scholars.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-operational-risk/2 ... pectral-risk-measure (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ3:2207256

Access Statistics for this article

More articles in Journal of Operational Risk from Journal of Operational Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ3:2207256